Journal of Signal and Information Processing

Journal of Signal and Information Processing

ISSN Print: 2159-4465
ISSN Online: 2159-4481
www.scirp.org/journal/jsip
E-mail: jsip@scirp.org
"Robust Non-Fragile Control of 2-D Discrete Uncertain Systems: An LMI Approach"
written by Paramanand Sharma, Amit Dhawan,
published by Journal of Signal and Information Processing, Vol.3 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top